# SDR COEA0202740

- Difficulty date: December 11, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N740FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10329
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 8804K12
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT FIRE WARNING LIGHT ILLUMINATED DURING CLIMB OUT DEPARTURE FROM GEG.  NO FIRE REPORTED. AIRCRAFT RETURNED TO GEG WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LEFT FIRE WARNING TEST SWITCH.  AIRCRAFT RETURNED TO SERVICE.  (M)
